MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was attempted to be used during a procedure to treat a moderately tortuous and calcified lesion in the mid distal left anterior descending (lad) artery.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Excessive force was used during delivery.The stent was unable to cross the lesion.The device was advanced through a guidliner.Resistance was encountered when advancing the device.The device was unable to cross the lesion and was removed and inspected.On inspection, stent struts on the distal end were lifted and flared.The patient is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8955683
Report Number9612164-2019-03724
Device Sequence Number2088393
Product Code NIQ
UDI-Device Identifier00643169557208
UDI-Public00643169557208
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Catalogue NumberRONYX40030UX
Device Lot Number0009138526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
10/17/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date09/06/2019
10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight87